MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-4-10-HELIX
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that a 4x10 coil advanced through the echelon micro catheter.Upon removal, the radiopaque coil marker bead became detached from the pusher wire and remained in the micro catheter.Subsequent coils would not advance.The bead was suspected to have exited the microcatheter and remained in patient.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that the patient was alive and stable.No symptoms were observed related to this event, and no medical surgical intervention was required.The procedure was completed using coil embolization.The cause of the marker detachment was unknown.The coil was detached using detacher.It is suspected that the bead came off after detachment of coil.There was no kink/damage observed on the pushwire.The subsequent coils used were of the model nv-2-8-helix.The coils had come out of the introducer sheath smoothly.There was no kink/damage to the other coils or catheter observed after removal.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that the coils experience resistance in the middle of the echelon (echelon 10.017 id) catheter.A continuous saline flush was administered and maintained as indicated in the ifu.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key21433133
Report Number9617601-2025-00197
Device Sequence Number14543228
Product Code KRD
UDI-Device Identifier00847536044920
UDI-Public00847536044920
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-4-10-HELIX
Device Catalogue NumberNV-4-10-HELIX
Device Lot Number228091523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer02/21/2025
04/28/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date03/17/2025
05/08/2025
Date Device Manufactured01/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown